Dermatology Community
blister like itchy rash
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

blister like itchy rash

about 3 weeks ago a real itchy rash showed up under the crease of my butt. it itched like crazy. it started out as like 3 little bumps and turned into a cluster of of pimple like bumps. I doctored it really well with anti itch medicine. about a week later on the same leg, a new line of a rash came up. decided to go to the doctor, they gave me a decahedron shot and told me to come back if it was still there in the next couple days. the next day I woke up with 5 new spots that are now growing into clusters. i have 2 lines of this rash on my lower stomach and 2 small bumps on my upper stomach. i went back to the doctor and they are treating it as a fungal rash. well it's beginning to spread even more. I've come to the conclusion that it's appearing where I sweat. I have no clue what this is or how to make it go away. help please.
Related Discussions
2 Comments Post a Comment
Blank
596605_tn?1369950227
Hi-
Sounds like you need too go back to the doctor.
It might be an allergy type thing that is in your system?
I've had poison oak, mango-itis, latex allergy and they all manifested very much this way. I can't remember exactly but I think that I had to take anti histamines and use a steroids (when it was bed) for it to clear up. I would go back to the Doctor again. What a pain.
Horselip
Blank
563773_tn?1374250139
Hello,
It can be insect bite, hives, heat rash or an allergic reaction. If it is present on the trunk and there is significant pain then herpes zoster should be ruled out. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin and wear cotton clothes.  You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.

For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). But they are available under prescription and should be taken only after consulting a dermatologist.
I hope it helps. Take care and regards.






Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India